I had my first shot about 1.5 months ago, I just had my shot yesterday. Unmistakable fever like symptom started within 4 hours. within 10 hours the whole body started aching, accompanied with chill, tiredness and headache.
2 details in this chain of event I can't explain:
(I believe those 2 details are related, I just couldn't connect the dots)
base on the 2 conclusions I just accepted without truely understanding them:
- fever is an innate immune system function
- adaptive immune system kicks in after days
it is hard to explain the lack of fever after the first dose (maybe the body is just treating the first dose as a local wound with some oppotunist bacteria getting in). It is even harder to explain the extreme quick onset of fever after the second dose (maybe I have left over CD4 CD8 plasmaB cells in response to first shot still wondering around or not commit suicide yet in the body?)
muscle and joint pain should be due to white blood cells releasing cytokine. The vaccine's lipid particles are injected into my arm muscle, not major blood vessels. Those lipid particles couldn't travel far into my whole body, lipids alone do not last long. They should only merge with or "infect" mostly local cells around the injection site. local pain, local ache makes sense, why did the whole body's immune cells ALL decide to release cytokine? shouldn't the aching be a gradient though out the body? starting from the site of injection, it should hurt the most, gradually the pain will be lowered the further away from the site of injection.
the whole question is based on the knowledge that adaptive immune response takes days to take effect. I just assumed the 2nd shot's side effect which takes merely hours to manifest couldn't be the adaptive immune response. However, I am thinking now, maybe the side effect is the continuation of the adaptive immune response from the first shot?